# SDR SWAA2016010647678

- Difficulty date: November 30, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF L1 DOOR UPPER HINGE CUT OUT INTERCOSTAL LT ANGLE CRACKED, BETWEEN BS 303 - 294.5, STRINGER 9L.  R & R LT ANGLE IAW SRM & DWG.
